Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request

Search Results

Filter
  • 1-10 of  1,707 results for ""MATHEMATICAL mappings""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Countably condensing multimaps and fixed points.

Subjects: *MATHEMATICAL mappings; *FIXED point theory; *CLOSED graph theorems

  • Source: Electronic Journal of Qualitative Theory of Differential Equations. 2012, Issue 75-99, p1-9. 9p.

Record details

×
Academic Journal

Almost sure multifractal spectrum for the tip of an SLE curve.

Subjects: *CURVES; *MATHEMATICAL mappings; *PROBABILITY theory

  • Source: Acta Mathematica (Springer Nature). Dec2012, Vol. 209 Issue 2, p265-322. 58p. 1 Diagram, 1 Graph.

Record details

×
  • 1-10 of  1,707 results for ""MATHEMATICAL mappings""